# SDR CALA2024061001740

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 148978
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M1673, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 10 MINS (REF AAR NR 10000 9150)
